MAUDE Adverse Event Report: MEDLINE INDUSTRIES SENSICARE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0

MEDLINE INDUSTRIES SENSICARE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0
Catalog Number MSG9980
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, the staff and doctors are complaining that the gloves are tearing.An additional complaint is the gloves falling down and techs end up with blood in their gloves.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that, the staff and doctors are complaining that the gloves are tearing during donning.An additional complaint is the gloves falling down and techs end up with blood in their gloves.

Brand Name
SENSICARE
Common Device Name
GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0
Manufacturer (Section D)
MEDLINE INDUSTRIES
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25251034
Report Number1417592-2026-01593
Device Sequence Number9725319
Product Code KGO
UDI-Device Identifier10193489029871
UDI-Public10193489029871
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9980
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown